It likely depends on the person, but I'm wondering, have any of your doctors indicated the anticipated length of treatment with Dupixent? Is it every 2 weeks for the rest of your life, or will you possibly be able to come off of it at some point? And do the side effect subside with longer use?
I am on my 4th shot of dupixent I ask my dermatologist The same thing and she pretty much said it's for the rest of your life but you're more than welcome to come off of it and they're not sure if your eczema will get worse or not
Dupixent (dupilumab) injections treat moderate-to-severe eczema in patients whose condition is not controlled by topical treatments. Dupixent belongs to a group of drugs called biologics and is made from proteins derived from human DNA and administered by injection under the skin. It reduces symptoms of eczema such as itching, redness, lichenification (thickened skin), swelling, and scratched skin.
It is recommended that you keep taking your shots if want your skin to remain clear. If you stop the biologic your eczema will probably come back slowly. Because this is a relatively new drug there is limited data about long term safety but researchers are confident of its use.
Commonly reported side effects of dupilumab include: allergic conjunctivitis, conjunctivitis, injection site reaction, ophthalmic inflammation, and eye irritation.
Some side effects of dupilumab may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine.
Check with your health care professional if any side effects continue or are bothersome or if you have any questions about them.
- Dupixent Information for Consumers
- Dupixent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dupixent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Feb 2012 • 2 answers
Updated 1 Apr 2012 • 2 answers
Updated 5 Jul 2017 • 1 answerFAQ by Drugs.com
Updated 3 Apr 2019 • 2 answers
Updated 28 Sep 2018 • 2 answers